# SDR FDEA200910203736

- Difficulty date: October 20, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53130110
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLER EXT SKIN BS 620 STR 25L TWO DRILL STARTS.  REMOVED FASTENERS AT EXT SKIN BS 620 STR 25L IAW SRM 51-30-2, CUT OUT DAMAGED AREA APPROX 1.05" X 4.6" IAW SRM 53-30-3 FIG 1A.  TREATED & PRIMED REPAIR PARTS IAW SRM 51-10-2. INSTALLED PARTS IAW B727 SRM 51-30-2 & SRM 53-30-3 FIG 1A.
